What Happen's when you stop taking the B12 shots?
I am going to the Doctor Monday to take my first B12 shot and get the medication. I am 226.5 pounds @ 5'5. I wear a size 14 in clothing and am 22 years old. I'm really nervous about taking them. I just want to know what happens when you to taking the shots and pills. I work out 6 days a week for 45 minutes. I do cardio and muscle building. I have changed the way I eat and everything. I actually dropped four dress sizes since last summer when I started working on losing weight. It seems as if I just need a boost because I feel like I'm maintaining when I actually want to keep losing. I just need a boost to get my body kick started again. I plan on taking two shots and thats it, does anyone know if I will gain the weight back even if I keep working out and eating right?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.